Posted by Bronwyn on February 7, 2001, at 15:10:41
In reply to Withdrawl from Effexor XR and now Paxil!, posted by Kara on February 6, 2001, at 10:39:39
> Well, after trying to get myself off of Effexor XR for only two days, i realized that it was not a great idea to get off of this med cold turkey. I missed two days of work, could not get out of bed, any movement was a shock to my head and I could not walk without support from the wall. When the third day came around, tears began to fall and I couldnt believe the feelings I was having due to the withdrawl effects so I decided to give in and take a pill. The symptoms of withdrawl subsided after 6 hours. So I have been back on this drug while seeking medical advice. I saw my med doc and she gave me the start up package for Effexor to gradually get off of it. I am now down to 75mg per day and feeling better. In four days I will be down to 35mg and my doc gave me Paxil samples to start taking while I am on that small dose. Has anyone ever been on Paxil? I have done some research and I am reading that there is withdrawl effects also with this drug and I have even read that you should NOT take Paxil with any other anti-depressants. So now I am going to my psychiatrist and informing her of what my med doctor wants me to do. I will update all of you on this tomorrow. I just want to get off of all anti-depressants and I am upset that I have to take another med to get off of Effexor. I also suffer from migraines and that is another reason why I am being put on Paxil. I also have a catscan scheduled for next Monday to see why I am getting these migraines which have gotten worse since being put on Effexor XR. I hate this and I hate myself for doing this to my body and I wish all everyone would be smart enough to do some research and think about the possible effects that anti-depressants can cause. Wish me luck and I will update you all. Please email me or post a follow up regarding the Paxil. Thanks!
>I have gone from Paxil to Effexor XR and had some crossover with both meds in my system. I did not have any problems with doing that.